# SDR SWAA2024020547896

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 9,974 hours, 4,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
